Alert archive / Georgia / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 107, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 19, 2013, 12:03 PM EDT for 4 counties in Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 12:03 PM EDT (16:03 UTC)
- Expired
- May 19, 2013, 12:45 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Clayton County, GA, Coweta County, GA, Fayette County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 10 km from the middle of the area, began a volume at 16:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 12:05 PM EDT | HAIL 1 | 4 Ne Newnan, GA | LARGE HAIL WAS REPORTED ALONG NORTH HIGHWAY 29 NEAR GREENTOP ROAD. |
| May 19, 12:15 PM EDT | TSTM WND DMG | 3 Se Newnan, GA | A TREE FELL ON A HOUSE ON SUNNYLAND DRIVE IN NEWNAN. |
| May 19, 12:30 PM EDT | TSTM WND DMG | Senoia, GA | SEVERAL TREES AND POWER LINES WERE BLOWN DOWN IN THE SENOIA AREA. |
| May 19, 12:45 PM EDT | TSTM WND DMG | Peachtree City, GA | TREES DOWN ON POWER LINES AND LYING ACROSS THE ROAD AT ELLISON AND TYRONE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 4.1 hours before the alert went out and 15 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1352 J/kg
- Mixed-layer CIN
- -24 J/kg
- Mixed-layer LCL
- 550 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 53 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
449
WUUS52 KFFC 191603
SVRFFC
GAC063-077-113-121-191645-
/O.NEW.KFFC.SV.W.0107.130519T1603Z-130519T1645Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1203 PM EDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CLAYTON COUNTY IN NORTH CENTRAL GEORGIA
FAYETTE COUNTY IN NORTH CENTRAL GEORGIA
SOUTHWESTERN FULTON COUNTY IN NORTH CENTRAL GEORGIA
COWETA COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 1245 PM EDT
* AT 1157 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NORTHWEST OF FAIRBURN TO CHATTAHOOCHEE
HILLS TO WHITESBURG...MOVING SOUTH AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FOREST PARK...LAKE CITY...MORROW...RIVERDALE...PALMETTO...
JONESBORO...NEWNAN...TYRONE...FAYETTEVILLE...LOVEJOY...MORELAND...
PEACHTREE CITY...GRANTVILLE...WOOLSEY...SHARPSBURG...TURIN...
SENOIA...BROOKS AND HARALSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.
&&
LAT...LON 3343 8501 3344 8492 3352 8482 3356 8483
3363 8475 3368 8465 3354 8452 3355 8446
3365 8446 3363 8426 3344 8429 3343 8436
3335 8435 3326 8444 3325 8451 3322 8451
3322 8484 3319 8486 3322 8487 3323 8494
TIME...MOT...LOC 1602Z 359DEG 33KT 3364 8464 3351 8475
3345 8491
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 7:41 AM EDT, 4 hours 22 minutes earlier.
Area forecast discussion, May 19, 7:41 AM EDT, 4 hours 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 741 AM EDT SUN MAY 19 2013 .UPDATE... UPDATED THE FORECAST TO ADD THE FLOOD WATCH. && .PREV DISCUSSION... /ISSUED 357 AM EDT SUN MAY 19 2013/ SHORT TERM /TODAY THROUGH MONDAY/... 500MB ANALYSIS SHOWS AN UPPER LOW ACROSS SOUTHERN KY WITH A SHORTWAVE TROUGH EXTENDING INTO NORTHERN GA. THIS FEATURE HAS HELPED DEVELOP AND SUSTAIN CONVECTION ACROSS NORTHERN PORTIONS OF THE CWFA EARLY THIS MORNING. ABUNDANT MOISTURE AND LIGHT BOUNDARY LAYER WINDS HAVE COMBINED TO PRODUCE SLOW MOVING HEAVY RAINERS. MPE PLACES AN AXIS OF HEAVY RAIN FROM SOUTHEAST WALKER COUNTY INTO EASTERN DAWSON COUNTY. THE MORE WIDESPREAD ACTIVITY IS SLOWLY PUSHING OFF TO THE EAST...BUT CONVECTION CONTINUES TO DEVELOP BACK OFF TO THE WEST. DO THINK THE PRIMARY THREAT FROM THUNDERSTORMS THIS MORNING WILL CONTINUE TO BE LOCALLY HEAVY RAINFALL. FORECAST CHALLENGE IN THIS WEATHER PATTERN IS WHERE CONVECTION WILL DEVELOP. FOR THE NORTHERN AND CENTRAL CWFA...THE HRRR SEEMS TO HAVE THE BEST HANDLE ON THE CURRENT CONVECTIVE TRENDS. THIS HAS BEEN THE CASE FOR THE LAST SEVERAL DAYS. HAVE MODELED POPS AROUND THE HRRR OUTPUT FOR MUCH OF THE FIRST PERIOD. DO EXPECT ADDITIONAL STORMS TO KEEP FIRING ACROSS NW GA THIS MORNING AND SPREADING SOUTHEAST. THE SYNOPTIC MODELS ARE STILL HINTING AT A MCS TYPE FEATURE DEVELOPING ACROSS THE CENTRAL CWFA AND PUSHING SE TODAY. THE HRRR ACTUALLY IS HINTING AT THIS ALSO. NOT VERY CONFIDENT THIS WILL HAPPEN...ESPECIALLY WITH ALL OF THE CLOUD DEBRIS AROUND. MORE SCATTERED ACTIVITY COULD DEVELOP ALONG THE SOUTHERN TIER OF ZONES...WHERE THEY HAVE THE BEST CHANCE OF SEEING THE MOST HEATING. IF AN MCS FEATURE DOES DEVELOP...ANY SEVERE THUNDERSTORMS THAT DEVELOP WILL HAVE THE POTENTIAL TO PRODUCE WET MICROBURSTS. FLASH FLOODING WILL ALSO BE A HAZARD...ESPECIALLY WHERE STORMS REPEATEDLY MOVE. TOOK BLEND FOR TEMPS. LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... PREICP SHOULD END FROM WEST TO EAST TONIGHT AS THE SHORTWAVE TROUGH SETS UP ALONG THE EASTERN SEABOARD. HAVE ONLY TWEAKED POPS DURING THIS PERIOD. FOR THE FIRST PART OF THE WEEK...THE 500MB TROUGH/SHEAR AXIS REMAINS ACROSS THE SE COAST. THIS FEATURE WILL HELP FOCUS SCT DIURNAL CONVECTION EACH DAY. PREVIOUS RUNS PUSHED THE FEATURE OFF THE COAST ON TUESDAY...BUT IT SHOULD REMAIN IN PLACE UNTIL EARLY WEDNESDAY. FOR THE LATTER PART OF THE WEEK...A COLD FRONT IS EXPECTED TO MOVE INTO THE SOUTHEAST STATES. MODEL RUN TO RUN CONSISTENCY FOR THIS FEATURE HAS BEEN LOW FOR THE PAST FEW DAYS. THE ECMWF NOW HAS THE BOUNDARY APPROACHING NORTHERN GA ON FRIDAY...AND MOVING THROUGH THE CWFA DURING THE DAY. THE GFS HAS CONTINUES TO BRING THE BOUNDARY SOUTHWARD. NEITHER MODEL IS PRODUCING MUCH PRECIP WITH THIS FEATURE FOR NOW...SO WILL LEAVE POPS IN THE SCT RANGE. HIGH PRESSURE RETURNS FOR NEXT WEEKEND. MAIN CHANGES TO THE EXTENDED WERE TO UP POPS SLIGHTLY IN THE EAST FOR WEDNESDAY. MAINLY PERSISTENCE FOR THE LATTER HALF OF WEEK. .AVIATION... 12Z UPDATE... CURRENT PATTERN MAKES IT DIFFICULT TO FORECAST THE TIMING OF CONVECTION. FOLLOWED THE 06Z RUN OF THE HRRR FAIRLY CLOSELY FOR CONVECTIVE ELEMENTS...OVER THE LAST FEW DAYS...IT HAS BEEN THE BEST MODEL. WINDS HAVE TEMPORARILY SWITCHED TO THE NE IN THUNDERSTORM OUTFLOW. //ATL CONFIDENCE...06Z UPDATE... LOW CONFIDENCE ON CIGS AND TIMING OF SHRA/TSRA. MEDIUM CONFIDENCE REMAINDER OF ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 79 64 85 66 / 90 40 30 20 ATLANTA 80 66 86 66 / 100 40 20 10 BLAIRSVILLE 73 59 83 60 / 80 30 30 20 CARTERSVILLE 80 65 88 65 / 100 40 20 20 COLUMBUS 86 67 90 67 / 70 50 20 10 GAINESVILLE 77 63 85 65 / 90 40 30 20 MACON 85 66 88 66 / 80 40 30 10 ROME 81 65 89 65 / 100 40 20 20 PEACHTREE CITY 81 64 87 64 / 100 40 20 10 VIDALIA 84 67 83 66 / 90 40 40 20 && .FFC WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...CRAWFORD...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN... FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON... GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY... JACKSON...JASPER...JEFFERSON...JONES...LAMAR...LUMPKIN... MADISON...MERIWETHER...MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PICKENS...PIKE... POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING... TALIAFERRO...TOWNS...TROUP...UNION...UPSON...WALKER...WALTON... WARREN...WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON. && SHORT TERM...NLISTEMAA LONG TERM....NLISTEMAA AVIATION...NLISTEMAA
Hazardous weather outlook, May 19, 7:50 AM EDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 750 AM EDT SUN MAY 19 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-201200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 750 AM EDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL CONTINUE FOR MUCH OF TODAY ACROSS NORTHERN AND CENTRAL GEORGIA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE SOUTHEAST STATES. ISOLATED SEVERE STORMS ARE POSSIBLE. ANY SEVERE THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS. LARGE HAIL IS NOT EXPECTED...BUT PEA TO NICKEL SIZED HAIL IS POSSIBLE. OCCASIONAL LIGHTNING STRIKES WILL BE LIKELY. A FLOOD WATCH IS IN EFFECT FOR MUCH OF NORTH AND CENTRAL GEORGIA THROUGH THIS EVENING. STORMS WILL HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL...WITH LOCALIZED FLASH FLOODING POSSIBLE. IN ADDITION...DUE TO HEAVY RAINS OVERNIGHT CREEKS AND RIVERS HAVE RAPIDLY RISEN ACROSS THE REGION. A FEW CREEKS AND STREAMS WILL APPROACH OR REACH FLOOD STAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED THUNDERSTORMS ARE POSSIBLE MONDAY THROUGH FRIDAY...MAINLY DURING THE AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF FLOODING THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, May 19, 10:18 AM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1018 AM EDT SUN MAY 19 2013
GAZ001-002-011>013-019>021-030>032-191500-
1018 AM EDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALKER...
POLK...PICKENS...PAULDING...BARTOW...CHATTOOGA...CHEROKEE...COBB...
DADE...FLOYD AND GORDON COUNTIES UNTIL 1100 AM EDT...
AT 1013 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CASSVILLE TO CENTER POST...MOVING SOUTHEAST
AT 20 MPH.
IN ADDITION TO THE FREQUENT LIGHTNING...VERY HEAVY RAIN AND GUSTY
WINDS TO 30 MPH CAN BE EXPECTED WITH THESE STORMS. PLEASE REFER TO
THE FLASH FLOOD WARNINGS FOR THE AREA FOR INFORMATION ON THE RAIN.
BECAUSE THE SOILS ARE SO SATURATED ACROSS THE AREA...IT WILL TAKE
VERY LITTLE WIND TO KNOCK TREES DOWN. POWER OUTAGES WILL BE POSSIBLE
IF TREES FALL ON POWER LINES.
&&
LAT...LON 3473 8522 3459 8498 3451 8452 3391 8455
3401 8515 3430 8547 3474 8554
TIME...MOT...LOC 1417Z 328DEG 18KT 3424 8485 3439 8509
3460 8540Special weather statement, May 19, 10:21 AM EDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1021 AM EDT SUN MAY 19 2013
GAZ061-073-074-084-191445-
1021 AM EDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN
WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES UNTIL 1045 AM
EDT...
AT 1017 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM DEVEREUX TO ALLENWOOD...MOVING SOUTHEAST AT
25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WASHINGTON...WILKINSON...BALDWIN AND HANCOCK COUNTIES THROUGH
1045 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
ALLENWOOD...HARDWICK...UNDERWOOD...PANCRAS...BROWNS CROSSING...
MILLEDGEVILLE...BEULAH...LINTON...DEVEREUX...SCOTTSBORO...DEEPSTEP...
HEBRON...WARTHEN...TENNILLE AND SANDERSVILLE. HEAVY DOWNPOURS WILL
CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3286 8307 3304 8340 3308 8341 3319 8325
3329 8320 3331 8315 3334 8314 3336 8316
3337 8315 3317 8280 3294 8270
TIME...MOT...LOC 1421Z 304DEG 20KT 3324 8303 3309 8297
3303 8324Local storm report, May 19, 10:42 AM EDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1042 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 AM HEAVY RAIN CUMMING 34.21N 84.14W
05/19/2013 M3.20 INCH FORSYTH GA CO-OP OBSERVER
THIS IS A 24 HOUR TOTAL ENDING AT 830 AM.
1040 AM HEAVY RAIN 3 NNE BUFORD DAM-LAKE L 34.19N 84.04W
05/19/2013 M5.90 INCH HALL GA BROADCAST MEDIA
THIS IS A STORM TOTAL PASSED ALONG BY WAGA TV. REPORTS
LAKE LANIER ROSE ABOUT ONE FOOT OVERNIGHT.
&&
GWETZELSpecial weather statement, May 19, 11:09 AM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1109 AM EDT SUN MAY 19 2013
GAZ019-020-030>032-191545-
1109 AM EDT SUN MAY 19 2013
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN POLK...
PAULDING...BARTOW...COBB AND FLOYD COUNTIES UNTIL 1145 AM EDT...
AT 1104 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JIM R MILLER PARK TO LINDALE...MOVING
SOUTHEAST AT 20 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS POLK...PAULDING...BARTOW...COBB AND FLOYD COUNTIES THROUGH
1145 AM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE DUE
WEST...KENNESAW STATE UNIVERSITY...LOST MOUNTAIN PARK...JIM R MILLER
PARK...MARIETTA...KENNESAW...ACWORTH...CROSS ROADS...BURNT HICKORY
RIDGE...TAYLORSVILLE...STILESBORO...EMERSON...GEORGE WASHINGTON
CARVER STATE PARK...RED TOP MOUNTAIN STATE PARK AND EUHARLEE. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3422 8493 3415 8466 3408 8466 3407 8456
3381 8450 3383 8475 3394 8511 3425 8535
TIME...MOT...LOC 1509Z 327DEG 19KT 3389 8463 3402 8489
3413 8519Local storm report, May 19, 11:17 AM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM FLASH FLOOD 1 NNW FLOWERY BRANCH 34.20N 83.93W
05/19/2013 HALL GA PUBLIC
PUBLIC REPORTS ATLANTA HIGHWAY COMPLETELY UNDERWATER
BETWEEN MOONIES BBQ AND DOLLAR GENERAL. THE ROAD IS
CLOSED TO THE PUBLIC.
&&
GWETZELLocal storm report, May 19, 11:36 AM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1136 AM EDT SUN MAY 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD 1 NNE TRION 34.56N 85.30W
05/19/2013 CHATTOOGA GA EMERGENCY MNGR
EMERGENCY MANAGER REPORTS SIGNIFICANT FLOODING ALONG
NORTH 27 AT THE INTERSECTION OF WEST AND EAST HALLS
VALLEY ROAD. FIRST RESPONDERS HAVING DIFFICULTY GETTING
THROUGH THE AREA.
&&
GWETZELThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 10:15 PM EDT | Special Weather Statement | FFC | Gordon | 45 min |
| May 18, 11:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| May 19, 1:26 AM EDT | Special Weather Statement | FFC | Dawson | 49 min |
| May 19, 2:10 AM EDT | Special Weather Statement | FFC | Forsyth, Gwinnett | 35 min |
| May 19, 2:27 AM EDT | Special Weather Statement | FFC | Dawson | 33 min |
| May 19, 2:43 AM EDT | Special Weather Statement | FFC | Hall | 47 min |
| May 19, 2:46 AM EDT | Flash Flood Warning | FFC | Dawson | 6 hr |
| May 19, 3:29 AM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| May 19, 3:58 AM EDT | Flash Flood Warning | FFC | Forsyth, Hall | 6 hr |
| May 19, 4:22 AM EDT | Special Weather Statement | FFC | Forsyth | 38 min |
| May 19, 4:27 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Gwinnett, Hall, Jackson | 48 min |
| May 19, 4:41 AM EDT | Flash Flood Warning | FFC | Barrow, Forsyth, Gwinnett, Jackson | 6 hr |
| May 19, 4:50 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, Forsyth, Fulton, Gwinnett, Jackson | 40 min |
| May 19, 5:28 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Fulton, Gwinnett, Walton | 47 min |
| May 19, 6:06 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Newton, Oconee, Rockdale and 1 more | 54 min |
| May 19, 6:31 AM EDT | Special Weather Statement | FFC | Forsyth | 89 min |
| May 19, 6:46 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton, Gwinnett | 6 hr |
| May 19, 6:55 AM EDT | Special Weather Statement | FFC | Morgan | 50 min |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth | 4 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 18 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth | 19 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 24 hr |
| May 19, 7:32 AM EDT | River Flood Warning | FFC | Gwinnett | 4 hr |
| May 19, 7:38 AM EDT | Flood Watch | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Butts and 62 more | 12 hr |
| May 19, 8:01 AM EDT | River Flood Warning | FFC | Gwinnett | 13 hr |
| May 19, 8:31 AM EDT | Special Weather Statement | FFC | Meriwether | 29 min |
| May 19, 8:36 AM EDT | Areal Flood Warning | FFC | Dawson | 6 hr |
| May 19, 8:40 AM EDT | Flash Flood Warning | FFC | Chattooga, Floyd, Gordon, Walker | 6 hr |
| May 19, 8:52 AM EDT | Special Weather Statement | FFC | Morgan, Putnam | 23 min |
| May 19, 8:55 AM EDT | Special Weather Statement | FFC | Hancock, Taliaferro, Warren | 35 min |
| May 19, 8:57 AM EDT | Special Weather Statement | FFC | Catoosa, Walker, Whitfield | 48 min |
| May 19, 9:04 AM EDT | Special Weather Statement | FFC | Bartow | 26 min |
| May 19, 9:16 AM EDT | Special Weather Statement | FFC | Putnam | 29 min |
| May 19, 9:21 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 6 hr |
| May 19, 9:30 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Gordon | 30 min |
| May 19, 9:32 AM EDT | Flash Flood Warning | FFC | Bartow, Cherokee | 6 hr |
| May 19, 9:51 AM EDT | Special Weather Statement | FFC | Baldwin, Putnam | 24 min |
| May 19, 10:18 AM EDT | Special Weather Statement | FFC | Bartow, Chattooga, Cobb, Floyd, Gordon | 42 min |
| May 19, 10:21 AM EDT | Special Weather Statement | FFC | Baldwin, Hancock, Washington | 24 min |
| May 19, 10:44 AM EDT | Flash Flood Warning | FFC | Floyd | 6 hr |
| May 19, 10:57 AM EDT | Flash Flood Warning | FFC | Cobb, Haralson, Paulding, Polk | 6 hr |
| May 19, 11:09 AM EDT | Special Weather Statement | FFC | Cobb, Paulding | 36 min |
| May 19, 11:25 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Paulding | 50 min |
| May 19, 11:32 AM EDT | River Flood Warning | FFC | Fulton, Gwinnett | 5 hr |
| May 19, 11:32 AM EDT | River Flood Warning | FFC | Gwinnett, Walton | 5 hr |
| May 19, 11:40 AM EDT | Severe Thunderstorm Warning | FFC | Fulton | 65 min |
| May 19, 11:45 AM EDT | Flash Flood Warning | FFC | Carroll, Douglas, Fulton, Haralson | 6 hr |
| May 19, 12:08 PM EDT | Special Weather Statement | FFC | Chattooga | 37 min |
| May 19, 12:15 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Douglas, Heard | 30 min |
| May 19, 12:36 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette, Fulton, Heard, Henry and 4 more | 39 min |
| May 19, 1:06 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 24 min |
| May 19, 1:11 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Meriwether, Pike, Talbot, Upson | 49 min |
| May 19, 1:18 PM EDT | Special Weather Statement | FFC | Troup | 27 min |
| May 19, 1:35 PM EDT | Flash Flood Warning | FFC | Murray, Whitfield | 6 hr |
| May 19, 1:53 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 37 min |
| May 19, 1:54 PM EDT | River Flood Warning | FFC | Fulton | 7 hr |
| May 19, 1:56 PM EDT | Special Weather Statement | FFC | Dade | 49 min |
| May 19, 2:29 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Houston, Macon, Marion, Peach and 3 more | 46 min |
| May 19, 2:35 PM EDT | Areal Flood Warning | FFC | Chattooga, Floyd, Gordon, Walker | 9 hr |
| May 19, 3:17 PM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker, Whitfield | 6 hr |
| May 19, 3:18 PM EDT | Special Weather Statement | FFC | Dooly, Houston, Macon, Peach | 42 min |
| May 19, 3:27 PM EDT | Special Weather Statement | FFC | Dade | 48 min |
| May 19, 3:33 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee | 6 hr |
| May 19, 3:45 PM EDT | Special Weather Statement | FFC | Crisp, Pulaski, Wilcox | 45 min |
| May 19, 4:09 PM EDT | Special Weather Statement | FFC | Dade, Walker | 51 min |
| May 19, 4:51 PM EDT | Special Weather Statement | FFC | Floyd | 54 min |
| May 19, 5:07 PM EDT | Special Weather Statement | FFC | Cobb, Paulding, Polk | 53 min |
| May 19, 5:40 PM EDT | River Flood Warning | FFC | Dade | 13 hr |
| May 19, 6:51 PM EDT | River Flood Warning | FFC | Whitfield | 6 days |
| May 19, 6:51 PM EDT | River Flood Warning | FFC | Chattooga | 21 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.